| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following twelve years of intraocular lens (iol) implant procedure, the lens cloudy noted.The consumer want it replaced but she was told it must be cleaned with laser which will probably increase the number of floaters she already have.Additional information has been requested.